# SDR IPXA2014081383947

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CLIMB AND LEVEL OFF, FAINT SMOKE ODOR DETECTED IN THE COCKPIT.  SHUTDOWN LT PACK TO ISOLATE AND SMOKE BECAME VISIBLY GREATER AND MORE PUNGENT.  LT PACK BACK ON WITH RT PACK ON, ODOR STILL EVIDENT.  COMPLIED WITH FIM 21-00-21-810-802. RAN BOTH ENGINES AND PACKS.  NO SMOKE OR FUMES PRESENT.
